# SDR SWAA2019031530684

- Difficulty date: March 5, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 26,376 hours, 15,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 46A94014
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE CROSS BEAM STRAP CORRODED AT FASTENER HOLES AT BS 767D+5.  R&R STRAP PER SRM.
